# SDR ASAA0957074

- Difficulty date: November 28, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 11,987 hours, 3,815 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 9943
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 11,993 hours, 3,816 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENG NO ROTATION START VALVE DID NOT OPEN ON ENGINE START.  REPLACED NR 1 ENG START VLV REF AMM 80 11 03, OPS CHECK GOOD.
